# SDR AALA202309063562

- Difficulty date: August 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT ANTENNA SUPPORT CHANNEL BETWEEN FR 59 AND FR 60, BETWEEN S42L AND S43L. REPLACED CHANNEL PER SRM 51-42-11.
